Alert archive / South Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 68, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 17, 2016, 7:33 PM CDT for Lake County, McCook County, South Dakota. It was in force for 27 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2016, 7:33 PM CDT (00:33 UTC)
- Expired
- Jun 17, 2016, 8:00 PM CDT
- In force
- 27 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Lake County, SD, McCook County, SD
The radar
The Sioux Falls radar (KFSD), 54 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 7:40 PM CDT | HAIL 1 | 2 W Orland, SD | TIME ESTIMATED FROM RADAR. |
| Jun 17, 8:07 PM CDT | HAIL 1 | 4 N Salem, SD | TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 3:06 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 0.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1368 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 1582 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
520
WUUS53 KFSD 180033
SVRFSD
SDC079-087-180100-
/O.NEW.KFSD.SV.W.0068.160618T0033Z-160618T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
733 PM CDT FRI JUN 17 2016
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MCCOOK COUNTY IN SOUTHEASTERN SOUTH DAKOTA...
SOUTHWESTERN LAKE COUNTY IN EAST CENTRAL SOUTH DAKOTA...
* UNTIL 800 PM CDT
* AT 733 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ORLAND...OR
11 MILES SOUTHWEST OF LAKE HERMAN STATE PARK...MOVING NORTHEAST AT
15 MPH. A SECOND SEVERE THUNDERSTORM WAS DEVELOPING NEAR SALEM.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
ORLAND AROUND 755 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4391 9708 4370 9727 4370 9747 4385 9740
4385 9737 4391 9737 4405 9730
TIME...MOT...LOC 0033Z 203DEG 11KT 4384 9728
HAIL...1.25IN
WIND...<50MPH
$$
SCHUMACHERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 6:29 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jun 17, 6:29 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Sioux Falls SD
629 PM CDT FRI JUN 17 2016
.SHORT TERM...(This evening through Saturday)
Issued at 307 PM CDT Fri Jun 17 2016
A reinforced outflow boundary and front extends from Lake Andes
to Brookings and then into central Minnesota at 2000 UTC. Very
unstable air was located along and south of this boundary with
MLCAPEs on the latest SPC mesoanalysis from 4000-5500 J/kg. South
of the boundary the atmosphere remains capped but focused
mesoscale lift along the boundary has already resulted in a few
weak cells developing north of Highway 14. With continued
heating, surface convergence, and pooling of moisture, expect that
additional storm development will occur between 3 pm and 6 pm. The
experimental HRRR supports this scenario as does the Hi-res ARW
and NMM.
Shear is rather low - only 20 kts in the 0 to 6 km layer - so
supercells are not a threat. The extreme instability may support 1
to 1.5 inch hail during the evening. Of greater concern is the
wind. SPC mesoanalysis shows DCAPE in excess of 1500 J/kg which is
indicative of downdrafts that could support severe winds even as
outflow boundaries move away from the parent storm. The
experimental HRRR has been consistently showing wind gusts well in
excess of 50 kts with storms this evening and see no reason why
this is not possible - especially north of I-90. A bigger question
is if new convection will be able to develop along the southern
flank of any outflow boundaries given the strong cap. CAMs do show
this happening through 03Z or 04Z after which cooling at the
surface should stabilize the atmosphere enough to limit
development. So the greatest risk for severe weather will be in
southwest Minnesota and southeast South Dakota. There is also a
risk of separate development in north central Nebraska and south
central South Dakota as a weak upper wave approaches. These storms
will also pose a threat for damaging winds although less than
areas to the northeast.
Saturday looks to continue the general slow drying process, with
lingering morning scattered showers and storms decreasing from
southwest to northeast. While several models still try to generate
afternoon convection, the environment looks much less favorable
than today and will go for pops below mention levels for Saturday
afternoon. Heat and humidity levels also look just a tad more
tolerable in the different environment, so a heat advisory does
not seem needed at this time. Will keep the prospect of a mostly
sunny afternoon, with high temperatures in the upper 80s to lower
90s.
.LONG TERM...(Saturday night through Friday)
Issued at 307 PM CDT Fri Jun 17 2016
For the Saturday night through Monday, the main concern will be the
heat and chances for thunderstorms and severe weather on Sunday and
Sunday night. On Saturday night, the cap is expected to become
reestablished and do not expect any convection. However, the
strengthening low level southerly flow will keep winds above 10 mph
much of the night. The winds may will help keep the surface layer
somewhat mixed and will mean lows in the 70s across the area and
could see record high minimum temperatures.
For Sunday, all models except the GFS have slowed the progression of
the front. As mentioned in previous discussion, the prefrontal air
mass is well capped and with 925 mb temperatures at or above 30 C in
most areas, temperatures will warm well into the 90s. The winds may
turn SSW during the afternoon and this likely will keep dew points
closer to 70 instead of the mid to upper 70s of today. Nonetheless,
with temperatures in the 90s and dew points around 70, the heat
index will rise above 100 in much of southeast SD as well as
portions of southwest Minnesota and northwest Iowa. By late
afternoon, the front will be approaching Hwy 14. While there may be
a storm near the boundary, it will mostly likely be post-frontal and
remain north of highway 14 through 00Z Monday so only care a slight
chance in the late afternoon near Huron and Brookings. However, at
least a few storms should develop east of I-29 during the evening and
move southeast behind the front through southwestern Minnesota and
into northwestern Iowa after midnight. The question is how far west
into South Dakota the storms will go. The forcing for ascent
weakens and the cap remains fairly strong so while we have some
chance for storms across the entire forecast area, the best chance
really seems to be closer to I29. As for severe weather, as with
today, instability will be very high with MLCAPEs well above 2000
J/kg and likely greater than 3000 J/kg. Also, the post frontal
environmental has the 0-6 km bulk shear from 35-45 kts. If storms
can be rooted in the near surface layer that would support
supercells initially although cell interaction and the presence of
the front will likely mean storms become linear sometime during
Sunday night. The severe threat at this time looks to be from very
late afternoon through late evening before the boundary layer
stabilizes. if supercells can form, large hail and damaging winds
would both be a threat.
On Monday, the front will continue to move to the south with a good
chance of showers and thunderstorms continuing across primarily from
northwestern Iowa and adjacent areas of South Dakota and Nebraska.
With the more clouds, especially south of I-90, and cooler air
moving in, high temperatures will be much cooler in the upper 70s to
lower 80s.
Because of the potential of convection to develop by 4 pm, did not
make any changes to the forecast from Monday night through Thursday.
All models agree that temperatures will be near or above
normal through Tuesday or Wednesday. But differences continue late
in the week with the ECMWF much warmer than GFS by Thursday. Do
show highs warming well into the 80s to around 90 by that time.
There does not appear to be any strong focus for rainfall through
Friday.
&&
.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 630 PM CDT Fri Jun 17 2016
Generally VFR through 19/00z, but scattered to numerous TSRA will
produce areas of brief mvfr visibilities and gusts to 40 knots
through 18/06z. TSRA will decrease slowly in coverage and intensity
18/06z-12z. Lingering isold -TSRA after 18/12z northeast of KFSD
will end by 18/18z.
&&
.FSD Watches/Warnings/Advisories...
SD...Heat Advisory until 7 PM CDT this evening for SDZ038-039-052>055-
058>071.
MN...None.
IA...Heat Advisory until 7 PM CDT this evening for IAZ020-031.
NE...Heat Advisory until 7 PM CDT this evening for NEZ013-014.
&&
SHORT TERM...
LONG TERM...Schumacher
AVIATION...Hazardous weather outlook, Jun 17, 12:15 PM CDT, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1215 PM CDT FRI JUN 17 2016 IAZ020-031-NEZ013-014-SDZ039-054-055-060>062-065>071-181715- PLYMOUTH-WOODBURY-DIXON-DAKOTA-KINGSBURY-MINER-LAKE-HANSON-MCCOOK- MINNEHAHA-HUTCHINSON-TURNER-LINCOLN SD-BON HOMME-YANKTON-CLAY SD- UNION- 1215 PM CDT FRI JUN 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...WEST CENTRAL IOWA...NORTHEAST NEBRASKA...EAST CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT EXCESSIVE HEAT WILL CONTINUE TO THE START OF THIS EVENING WITH HEAT INDEX VALUES NEAR OR ABOVE 100. THUNDERSTORMS DEVELOPING THIS AFTERNOON AND CONTINUING THIS EVENING MAY BE SEVERE WITH GUSTS TO 70 MPH THE MAIN THREAT...BUT WITH SOME CHANCE OF LARGE HAIL OR AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS MAY DEVELOP SUNDAY AFTERNOON AND NIGHT AS A FRONT MOVES THROUGH THE AREA. STRONG TO SEVERE STORMS MAY BE POSSIBLE. HEAT AND HUMIDITY WILL CONTINUE THIS WEEKEND. HEAT INDEX VALUES MAY REACH OR EXCEED 100 DEGREES SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. SDZ038-052-053-058-059-063-064-181715- BEADLE-JERAULD-SANBORN-AURORA-DAVISON-CHARLES MIX-DOUGLAS- 1215 PM CDT FRI JUN 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT EXCESSIVE HEAT WILL CONTINUE TO THE START OF THIS EVENING WITH HEAT INDEX VALUES NEAR OR ABOVE 100. SCATTERED THUNDERSTORM DEVELOPINGTHIS AFTERNOON OR EVENING MAY PRODUCE ISOLATED SEVERE WEATHER INCLUDING GUSTS TO 60 MPH...LARGE HAIL OR AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS MAY DEVELOP SUNDAY AFTERNOON AND NIGHT AS A FRONT MOVES THROUGH THE AREA. STRONG TO SEVERE STORMS MAY BE POSSIBLE. HEAT AND HUMIDITY WILL CONTINUE THIS WEEKEND. HEAT INDEX VALUES MAY REACH OR EXCEED 100 DEGREES SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. IAZ001>003-012>014-021-MNZ071-072-080-081-089-090-097-098-SDZ040- 056-181715- LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-CHEROKEE- LINCOLN MN-LYON MN-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE- ROCK-BROOKINGS-MOODY- 1215 PM CDT FRI JUN 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA AND EAST CENTRAL SOUTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS DEVELOPING THIS AFTERNOON AND CONTINUING THIS EVENING MAY BE SEVERE WITH GUSTS TO 70 MPH THE MAIN THREAT...BUT WITH SOME CHANCE OF LARGE HAIL OR AN ISOLATED TORNADO. HEAT INDEX VALUES WILL CLIMB INTO THE 90S. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS MAY DEVELOP SUNDAY AFTERNOON AND NIGHT AS A FRONT MOVES THROUGH THE AREA. STRONG TO SEVERE STORMS MAY BE POSSIBLE. HEAT AND HUMIDITY WILL CONTINUE THIS WEEKEND. HEAT INDEX VALUES MAY REACH OR EXCEED 100 DEGREES SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. IAZ022-032-181715- BUENA VISTA-IDA- 1215 PM CDT FRI JUN 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA AND WEST CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORM DEVELOPING THIS AFTERNOON OR EVENING MAY PRODUCE ISOLATED SEVERE WEATHER INCLUDING GUSTS TO 60 MPH...LARGE HAIL OR AN ISOLATED TORNADO. HEAT INDEX VALUES WILL CLIMB INTO THE 90S. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS MAY DEVELOP SUNDAY AFTERNOON AND NIGHT AS A FRONT MOVES THROUGH THE AREA. STRONG TO SEVERE STORMS MAY BE POSSIBLE. HEAT AND HUMIDITY WILL CONTINUE THIS WEEKEND. HEAT INDEX VALUES MAY REACH OR EXCEED 100 DEGREES SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. SDZ050-057-181715- GREGORY-BRULE- 1215 PM CDT FRI JUN 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL SOUTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORM DEVELOPING THIS AFTERNOON OR EVENING MAY PRODUCE ISOLATED SEVERE WEATHER INCLUDING GUSTS TO 60 MPH...LARGE HAIL OR AN ISOLATED TORNADO. HEAT INDEX VALUES WILL CLIMB INTO THE 90S. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS MAY DEVELOP SUNDAY AFTERNOON AND NIGHT AS A FRONT MOVES THROUGH THE AREA. STRONG TO SEVERE STORMS MAY BE POSSIBLE. HEAT AND HUMIDITY WILL CONTINUE THIS WEEKEND. HEAT INDEX VALUES MAY REACH OR EXCEED 100 DEGREES SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 17, 6:49 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
649 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM HAIL BROOKINGS 44.31N 96.79W
06/17/2016 E1.50 INCH BROOKINGS SD TRAINED SPOTTER
.
&&
NWS SIOUX FALLS SD
IRIS SYSTEMLocal storm report, Jun 17, 6:58 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
658 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG MOUNTAIN LAKE 43.94N 94.93W
06/17/2016 COTTONWOOD MN EMERGENCY MNGR
LARGE TREE DOWN ACROSS ROAD.
&&
NWS SIOUX FALLS SD
IRIS SYSTEMLocal storm report, Jun 17, 7:14 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
714 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD BROOKINGS 44.31N 96.79W
06/17/2016 BROOKINGS SD EMERGENCY MNGR
SEVERAL STREETS ARE IMPASSABLE DUE TO HIGH
WATER.
&&
NWS SIOUX FALLS SD
IRIS SYSTEMLocal storm report, Jun 17, 7:19 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
719 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM HAIL MADISON 44.01N 97.11W
06/17/2016 E1.00 INCH LAKE SD TRAINED SPOTTER
.
&&
NWS SIOUX FALLS SD
IRIS SYSTEMLocal storm report, Jun 17, 7:31 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
731 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM HAIL MADISON 44.01N 97.11W
06/17/2016 E1.75 INCH LAKE SD TRAINED SPOTTER
.
&&
NWS SIOUX FALLS SD
IRIS SYSTEMLocal storm report, Jun 17, 7:33 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
733 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM TSTM WND GST 3 NNW SIOUX FALLS 43.58N 96.75W
06/17/2016 M49 MPH MINNEHAHA SD OFFICIAL NWS OBS
.
&&
NWS SIOUX FALLS SD
IRIS SYSTEMThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:01 PM CDT | Severe Thunderstorm Warning | FSD | Lake | 44 min |
| Jun 17, 7:17 PM CDT | Flash Flood Warning | FSD | Lake | 3 hr |
| Jun 17, 7:38 PM CDT | Severe Thunderstorm Warning | FSD | Minnehaha, Moody | 41 min |
| Jun 17, 7:39 PM CDT | Severe Thunderstorm Warning | FSD | Lake | 36 min |
| Jun 17, 8:03 PM CDT | Severe Thunderstorm Warning | FSD | Lake, McCook, Miner | 27 min |
| Jun 17, 8:17 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, McCook, Minnehaha, Turner | 28 min |
| Jun 17, 8:18 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln | 42 min |
| Jun 17, 8:26 PM CDT | Flash Flood Warning | FSD | Lincoln, Minnehaha | 3 hr |
| Jun 17, 8:44 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Lincoln, Turner, Union | 46 min |
| Jun 17, 8:49 PM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Hutchinson | 26 min |
| Jun 17, 8:52 PM CDT | Flash Flood Warning | FSD | Hutchinson, McCook | 3 hr |
| Jun 17, 9:13 PM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Hutchinson, Turner, Yankton | 47 min |
| Jun 17, 9:53 PM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Clay, Union, Yankton | 52 min |
| Jun 17, 10:33 PM CDT | Severe Thunderstorm Warning | FSD | Gregory | 42 min |
| Jun 17, 10:41 PM CDT | Severe Thunderstorm Warning | FSD | Union | 49 min |
| Jun 18, 3:14 AM CDT | Heat Advisory | FSD | Aurora, Beadle, Bon Homme, Brookings, Brule, Charles Mix and 18 more | 41 hr |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.